kD5TD9ORCwAgg2b0KxrF1DYBHBxpEpJPD1h7Xof4mrojQget3KSN8tO9aO7a
Current position: Home >> Scientific Research >> Paper Publications

A generalized Neyman–Pearson lemma for g-probabilities

Hits:

Institution:数学学院

Title of Paper:A generalized Neyman–Pearson lemma for g-probabilities

Journal:Probability theory and related fields

First Author:Shaolin Ji

All the Authors:Shaolin Ji

Document Code:lw-99650

Volume:148

Issue:3-4

Page Number:645

Translation or Not:No

Date of Publication:2010-11

Release Time:2019-10-24

Prev One:Dynamic programming principle for stochastic recursive optimal control problem driven by a G-Brownian motion

Next One:A maximum principle for fully coupled forward–backward stochastic control system with terminal state constraints